Caps in finite projective spaces of odd order

G. P. Nagy, T. Szónyi

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In this paper upper bounds on the number of points of large complete caps in PG(n, q), (q odd, n ≥ 3) are derived. The previously known bounds of Hirschfeld and Segre are improved using recent bounds on the cardinality of the second largest complete cap in the plane PG(2,q).

Original languageEnglish
Pages (from-to)103-113
Number of pages11
JournalJournal of Geometry
Volume59
Issue number1-2
DOIs
Publication statusPublished - Jan 1 1997

    Fingerprint

ASJC Scopus subject areas

  • Geometry and Topology

Cite this